# SDR COMA9710427

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120252
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bolt
- Part number: NAS62037
- Condition: Rusted
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4C INSPECTION MRB TASK 5510-333-04I AND 5510-334-04I, REVEALED THAT THE EXPOSED AREAS OF THE BOLTS THAT ATTACH THE ELEVATOR ATTACH BRACKETS TO THE HORIZONTAL STABILIZER (I.E. HEAD OF BOLT AND EXPOSED THREADS) TO BE RUSTED.  REMOVED BOLTS FOR FURTHER INSPECTION AND FOUND THAT ONLY THE EXPOSED PORTION OF THE BOLTS WERE RUSTED.  NO RUST ON BOLT SHANK OR THREADS UNDER THE NUT.  INSTALLED SERVICEABLE BOLTS WITH MASTINOX AND TORQUEST USING EMB MM 20-10-01.
